MAUDE Adverse Event Report: CAREFUSION AS LVP BUR 20D 3VS; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION AS LVP BUR 20D 3VS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10779313
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that as lvp bur 20d 3vs separated and leaked.The following information was provided by the initial reporter: material no:1077-9313 batch no: unknown.It was reported that plastic cap on top of buretrol separated causing chemo spills.Initial notice: we recently began using our original buretrols.We have since had issues where the plastic cap at the top of the buretrol has come off.This has happened 3 times now in the last past 2 weeks- all resulting in chemo spills and the need to prepare new doses.
 
Additional Manufacturer Narrative
Two photos were received by our quality team for evaluation.Upon visual inspection, it was observed that the plastic cap separated; therefore, the incident could be verified.A device history record review could not be performed on model 10779313 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
AS LVP BUR 20D 3VS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10395797
Report Number9616066-2020-02382
Device Sequence Number3167609
Product Code FPA
UDI-Device Identifier10885403234279
UDI-Public10885403234279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10779313
Device Catalogue Number10779313
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;